# SDR MALA964956

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC760B
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 493.347
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AND INSPECTION IN MSP, MAINTENANCE PERSONNEL FOUND LOWER BELT FRAME AT FS 493.247 SLIGHTLY OIL CANNED HORIZONTALLY JUST ABOVE STRINGER PASS THROUGH AT FUSELAGE CENTERLINE.  OIL CANNING EXTENDED FROM WL 67.88 LEFT THROUGH BL 0.90 TO WL 67.88 RIGHT.  COMPLETED REPAIR TO LOWER BELT FRAME AT FS 493.247 BY REINFORCING FRAME WITH THE INSTALLATION OF TWO .08 BY .75 BY 5 INCH REPAIR ANGLES.  FABRICATED, PREPPED, AND INSTALLED REPAIR ANGLES AND FILLER STRAPS IAW AERO TECH DESIGNS EAN NR01-96026.  (M)
